# SDR WX0A2025022132325

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 53,263 hours, 34,526 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Part number: QB065403
- Part serial: RL94869
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) STRONG SMELL OF FUEL IN GALLEY AND COCKPIT. / FOUND 1 EA FUEL LINE LEAK AT APU FCU, R&R O-RINGS AND OPS/LEAK CHECK GOOD IAW AMM 49-32-11. R&R BOTH RECIRCUL;ATION FILTERS IAW AMM 21-21-41. PERFORMED LEVEL A DETAMINATION IAW AMM 21-0000-615-802-A."
